aequationes mathematicae

, Volume 23, Issue 1, pp 122–123 | Cite as

A combinatoric proof of Benford's law

  • James V. Peters
Short Communications


Combinatoric Proof 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    Peters, J.,An equivalent form of Benford's law. Fibonacci Quarterly19 (1981) pp. 74–76.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • James V. Peters
    • 1
  1. 1.C.W. Post Center of Long Island Univ.GreenvaleU.S.A.

Personalised recommendations